# SDR UVVR2012101700028

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: General aviation
- Aircraft: N11LX
- Make and model: Rkwell NA26560
- Aircraft serial: 30675
- Aircraft time: 10,659 hours, 9,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 26531128151
- Condition: Corroded
- Location: Zone 100
- Part time: 10,659 hours, 9,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF COCKPIT FLOORS LOWER LONGERONS.  FOUND CORROSION LT LOWER LONGERON CORRODED & SIGN OF EXFOLIATION FROM FS 108-134.
